Right Utumi p.p.-rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010), p. 25-42
@article{RSMUP_2010__124__25_0,
     author = {Albrecht, Ulrich},
     title = {Right Utumi p.p.-rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {25-42},
     zbl = {1219.16001},
     mrnumber = {2752674},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__25_0}
}
Albrecht, Ulrich. Right Utumi p.p.-rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) pp. 25-42. http://www.numdam.org/item/RSMUP_2010__124__25_0/

[1] U. Albrecht, Two-sided submodules of Q r , Houston Journal of Mathematics, 33 (1), pp. 103--123. | MR 2287846 | Zbl 1124.16022

[2] U. Albrecht, Finitely Presented Modules over Right Non-Singular Rings; Rend. Sem. Math. Padova, 120 (2008), pp. 45--58. | Numdam | MR 2492649 | Zbl pre05582429

[3] U. Albrecht - A. Facchini, Mittag-Leffler modules over non-singular rings; Rend. Sem. Mat. Univ. Padova, 95 (1996), pp. 175--188. | Numdam | MR 1405362 | Zbl 0865.16004

[4] U. Albrecht - J. Dauns - L. Fuchs, Torsion-freeness and non-singularity over right p.p.-rings; Journal of Algebra, 285 (2005), pp. 98--119. | MR 2119106 | Zbl 1088.16017

[5] U. Albrecht - J. Trilifaj, Cotilting classes of torsion-free modules J. Alg and Appl., 5 (6) (2006), pp. 747--764. | MR 2286720 | Zbl 1118.16021

[6] A. W. Chatters - C. R. Hajarnavis, Rings with Chain Conditions; Pitman Advanced Publishing 44; Boston, London, Melbourne (1980). | MR 590045 | Zbl 0446.16001

[7] L. Fuchs - L. Salce, Modules over Non-Noetherian Domains; Mathematical Surveys and Monographs 84; Amer. Math. Soc. (2000). | MR 1794715 | Zbl 0973.13001

[8] K. Goodearl, Ring Theory; Marcel Dekker; New York, Basel (1976). | MR 429962 | Zbl 0336.16001

[9] A. Hattori, A foundation of torsion theory for modules over general rings; Nagoya Math. J., 17 (1960), pp. 147--158. | MR 137745 | Zbl 0117.02202

[10] E. Matlis, Divisible modules; Proc. Amer. Math. Soc., 11 (1960), pp. 385--391. | MR 116044 | Zbl 0095.02403

[11] J. Rotman, An Introduction to Homological Algebra; Academic Press, London (1979). | MR 538169 | Zbl 0165.33401

[12] B. Stenström, Rings of Quotients; Lecture Notes in Math., 217; Springer Verlag, Berlin, Heidelberg, New York (1975). | MR 389953 | Zbl 0296.16001